MAUDE Adverse Event Report: MERIT MEDICAL SYSTEMS SAVI; SYSTEM, APPLICATOR, RADIONUCLIDE, REMOTE-CONTROLLED

MERIT MEDICAL SYSTEMS SAVI; SYSTEM, APPLICATOR, RADIONUCLIDE, REMOTE-CONTROLLED
Model Number 00884450434239
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 03/04/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The suspect device is expected to return for evaluation.A follow up will be submitted when the evaluation is complete.
 
Event or Problem Description
The account alleges that while placed the savi with a trocar, the patient experienced significant bleeding.The procedure has to be stopped and the savi was not placed.No patient harm to report and the bleeding has been stopped.
 
Additional Manufacturer Narrative
The suspect device was not returned for evaluation.The complaint could not be confirmed.The root cause could not be determined.A search of the complaint database was performed and no similar complaints for this lot number were found.The device history record was reviewed, and no exception documents were found.

Brand Name
SAVI
Common Device Name
SYSTEM, APPLICATOR, RADIONUCLIDE, REMOTE-CONTROLLED
Manufacturer (Section D)
MERIT MEDICAL SYSTEMS
6 journey unit 125
aliso viejo CA 92656
MDR Report Key11596293
Report Number2032338-2021-00003
Device Sequence Number3511030
Product Code JAQ
UDI-Device Identifier00884450434239
UDI-Public00884450434239
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K081677
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/09/2022
Device Model Number00884450434239
Device Catalogue NumberSAVI-06/B
Device Lot NumberH1966320
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/04/2021
Supplement Date Received by Manufacturer04/30/2021
Initial Report FDA Received Date03/31/2021
Supplement Report FDA Received Date05/06/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;